Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.
- Relieves allergy symptoms in children
- 5 mg of cetirizine HCL per 5 mL
- 24 hour relief of runny nose, sneezing, itchy, watery
- eyes and itchy nose and throat
- Dye-free and sugar-free formula
- For children ages two years and up
Ingredients: Active Ingredient (in each 5 mL): Cetirizine HCl 5 mg (antihistamine) Inactive Ingredients: Anhydrous citric acid, flavors, propylene glycol, purified water, sodium benzoate, sorbitol solution, sucralose.